Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
loch raven

mo accutane mo problems

Recommended Posts

i have been on 40mg a day of accutane for 3 30 day periods so far and its helped a little but nothing amazing so my derm upped the dosage to 90mg a day, 50 in the morning and 40 in the evening. within a week of this increased dose my neck has gone crazy with zits and breaking out. i have lots of just flat red spots there now and some really big big zits. i'm even getting a couple weird very red flat marks on my face. my neck has always been somewhat clear and this sucks. just wondering if this is a normal response to upping the dosage kinda like how you break out a little when you first go on accutane. not fun

Link to comment
Share on other sites

loch,

That sucks to hear because my derm just upped me from 80mg to 100mg per day two days ago. I hope I don't experience what you're experiencing now. But, if you went from 40mg total per day to 90 per day, that's a huge increase and maybe you're just experiencing an initial breakout now.

Am I correct that you were 40 mg per day or was it 80 total per day?

Anyway, good luck and I'll keep you posted on any of my developments with an increased dosage.

Link to comment
Share on other sites

Alot of people experience breakouts when upping their dosage. A high dosage means more side-effects, and one of the side effects of accutane happens to be breakouts.

When my derm upped my dosage, she said I should lower it myself if I can't take the additional sideeffects anymore. But obviously I rather suffered through the additional side-effects, because I preferred a higher dosage.

Link to comment
Share on other sites

I was upped from 40 to 80 mg about 3 weeks ago....I had a pretty bad IB after that....It took me about 3 weeks after the increased dosage for my skin to calm down a little bit. It sucks though but it will be worth it in the end.

Link to comment
Share on other sites

Hey loch

Yeh, i guess u probably breaking out... it seem to me it normal since alot of people go throught that before they get better... its sucks but its also a sign that the Tane is working...

All the best!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×